# SDR VNAA202508280013

- Difficulty date: August 28, 2025
- Submitted: August 29, 2025
- Operation: Air carrier
- Aircraft: N517AE
- Make and model: Cndair CL6002C10
- Aircraft serial: 10124
- Aircraft time: 48,937 hours, 37,555 cycles
- System (JASC): 5410 · Nacelle/Pylon, Main Frame
- Part: Beam
- Part number: CN6240103001
- Condition: Gouged
- Location: Zone 400
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RIGHT UPPER C-DUCT INBOARD HINGE BEAM LUGS HAVE GOUGE / CHAFE DAMAGE. PERFORMED REPAIR BY COMPLYING WITH MHIRJ REO 670-54-22-114 REV: -- DATED: 2025-07-01- REPAIR FOR DAMAGED BOLT HOLE AND BLENDED CHAFE DAMAGE TO RH UPPER THRUST REVERSER HINGE BEAM LUGS. REFERENCE RFTS-121760 FOR SDIR TRACKING AT 40,000 FLIGHT CYCLES AND REPEAT EVERY 20,000 FLIGHT CYCLES. CN624-0103-001
